Translator Disclaimer
2012 Modular isogeny complexes
Charles Rezk
Algebr. Geom. Topol. 12(3): 1373-1403 (2012). DOI: 10.2140/agt.2012.12.1373

Abstract

We describe a vanishing result on the cohomology of a cochain complex associated to the moduli of chains of finite subgroup schemes on elliptic curves. These results have applications to algebraic topology, in particular to the study of power operations for Morava E–theory at height 2.

Citation

Download Citation

Charles Rezk. "Modular isogeny complexes." Algebr. Geom. Topol. 12 (3) 1373 - 1403, 2012. https://doi.org/10.2140/agt.2012.12.1373

Information

Received: 21 March 2011; Revised: 18 March 2012; Accepted: 10 April 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1254.14030
MathSciNet: MR2966690
Digital Object Identifier: 10.2140/agt.2012.12.1373

Subjects:
Primary: 11G18
Secondary: 11G15, 55N34, 55S25

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.12 • No. 3 • 2012
MSP
Back to Top